Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

New examples of minimal imbeddings of $S^{n - 1}$ into $S^n \left( 1 \right)$—The spherical Bernstein problem for $n = 4,\,5,\,6$


Author: Wu-yi Hsiang
Journal: Bull. Amer. Math. Soc. 7 (1982), 377-379
MSC (1980): Primary 53A10; Secondary 53C42
DOI: https://doi.org/10.1090/S0273-0979-1982-15042-X
MathSciNet review: 663788
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A10, 53C42

Retrieve articles in all journals with MSC (1980): 53A10, 53C42


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15042-X